MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON RCI; TUBE, TRACHEAL (W/WO CONNECTOR)

TELEFLEX MEDICAL HUDSON RCI; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number IPN046760
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/25/2019
Type of Reportable Event Malfunction
Event or Problem Description
The patient was intubated that morning and the et tube kept disconnecting.

Brand Name
HUDSON RCI
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key8944430
Report Number8944430
Device Sequence Number11415495
Product Code BZO
UDI-Device Identifier04026704588794
UDI-Public(01)04026704588794
Combination Product (Y/N)N
Initial Reporter StateIL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/28/2019
Report Date (Section F) 07/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN046760
Device Catalogue NumberV5-10316
Device Lot Number73B1800728
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/29/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/28/2019